# SDR CA050222011

- Difficulty date: February 22, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Engine: Pwa R2800*
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Bolt
- Part number: 272225
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION OF THE ENGINE DURING A SCHEDULED B-CHECK, ONE OF THE BOLTS HOLDING THE POWERCASE AND REAR ACCESSORY CASE TOGETHER WAS FOUND MIGRATING OUT OF THE POWERCASE BETWEEN CYLINDER NR4 AND NR5.  ENGINE WAS REMOVED FOR REPAIR BY OVERHAUL SHOP.
